# SDR WX0A2018052573325

- Difficulty date: May 22, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N328NV
- Make and model: Airbus A319-111
- Aircraft serial: 2821
- Aircraft time: 38,516 hours, 29,843 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Intake
- Condition: Contaminated
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTED A DIRTY SOCK ODOR DURING FLIGHT.   CLEANED THE APU AIR INTAKE AND REPLACED THE OZONE FILTERS.
